Vol. 53, No. 6, 2008 · Contents

Huashui Zhan:
Large time behavior of solutions to a class of doubly nonlinear parabolic equations

Anton Dekret, Jan Baksa:
On asymptotic motions of robot-manipulator in homogeneous space

Josef Dalik:
Optimal-order quadratic interpolation in vertices of unstructured triangulations

Sadek Gala:
Uniqueness of weak solutions of the Navier-Stokes equations

Petr Harasim:
On the worst scenario method: a modified convergence theorem and its application to an uncertain differential equation

[Contents of Applications of Mathematics]